Oscillatory Behavior of Higher-Order Delay Differential Equations

Oscillatory Behavior of Higher-Order Delay Differential Equations

Volume 2, Issue 3, Article 1 - 2017

Authors: O. Bazighifan

Copyright © 2017 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

This paper is concerned with asymptotic and oscillatory properties of the nonlinear higher-order differential equation with delay argument. Some examples are given to illustrate our main result

How To Cite This Article

@article{2017, doi = {10.31559/glm2016.2.3.1}, url = {https://doi.org/10.31559%2Fglm2016.2.3.1}, year = 2017, month = {jun}, publisher = {Refaad for Studies and Research}, volume = {2}, number = {3}, title = {Oscillatory Behavior of Higher-Order Delay Differential Equations}, journal = {General Letters in Mathematics} }
Oscillatory Behavior of Higher-Order Delay Differential Equations. (2017). General Letters in Mathematics, 2(3). doi:10.31559/glm2016.2.3.1
[1]“Oscillatory Behavior of Higher-Order Delay Differential Equations,” General Letters in Mathematics, vol. 2, no. 3, Jun. 2017.
“Oscillatory Behavior of Higher-Order Delay Differential Equations.” General Letters in Mathematics 2, no. 3 (June 1, 2017). doi:10.31559/glm2016.2.3.1.